The Michigan Mathematical Journal

Growth conditions and uniqueness for Walsh series.

William R. Wade

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 153-155.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001877

Digital Object Identifier
doi:10.1307/mmj/1029001877

Mathematical Reviews number (MathSciNet)
MR0487247

Zentralblatt MATH identifier
0337.42012

Subjects
Primary: 42A56

Citation

Wade, William R. Growth conditions and uniqueness for Walsh series. Michigan Math. J. 24 (1977), no. 2, 153--155. doi:10.1307/mmj/1029001877. https://projecteuclid.org/euclid.mmj/1029001877


Export citation